# SDR CALA2022072701898

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 73,880 hours, 15,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 204236
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019, EMERGENCY LIGHTING CHECK FOUND DR 2R M33097 BATTERY DEEP-CYCLE CHECK FAIL TRANSFER REF HXWO 950357 AND ORIGINATED BY EMP V920592
